# SDR CALA2024031500744

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 82,628 hours, 32,644 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS DURING CLIMBOUT THE AFT GALLEY HAD A ELECTRICAL ODOR NOTICED BY THE FLT ATTENDANTS. LASTED A SHORT TIME AND DISIPATED. NO EQUIPMENT WAS NOTICED TO BE INOPERATIVE AND PASSENGERS DID NOT NOTICE DURING THIS INCIDENT, COMPLIED WITH TASK 05-51-10-200-801-C-1 CHECKED ALL LIGHTS IN CABIN AND GALLEYS. CHECKED LAVATORIES & WATER HEATERS. FOUND AFT GALLEY OVENS WITH STRONG ELECTRICAL ODOR. NO OTHER SIGNIFICANT FINDINGS WERE IDENTIFIED DURING CHKS.  CYCLING PWR BETWEEN APU & EXT. THAT WOULD CAUSE ODOR IN AFT GALLEY. CHECKLIST STATED ODOR WAS ONLY IN AFT GALLEY.  R WAS ONLY IN AFT G ALLEY. AFT GALLEY OVENS HAVE A SLIGHT ODOR.  DURING ODOR CHK FOUND BOTH AFT GALLEY OVENS HAD ELECTRICAL ODOR. COMPLIED WITH MEL.
